Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Integrals devised for special purposes


Author: E. J. McShane
Journal: Bull. Amer. Math. Soc. 69 (1963), 597-627
DOI: https://doi.org/10.1090/S0002-9904-1963-10964-7
MathSciNet review: 0162905
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • S. G. Brush, 1. Functional integrals and statistical physics, Rev. Modern Phys. 33 (1961), 79-92. MR 134253
  • R. H. Cameron, 1. Some examples of Fourier-Wiener transforms of analytic functions, Duke Math. J. 12 (1945), 485-488. MR 12707
  • R. H. Cameron, 2. A "Simpson's rule" for the numerical evaluation of Wiener integrals in function space, Duke Math. J. 18 (1951), 111-130. MR 40589
  • R. H. Cameron, 3. The translation pathology of Wiener space, Duke Math. J. 21 (1954), 623-627. MR 65033
  • R. H. Cameron, 4. The generalized heat flow equation and a corresponding Poisson formula, Ann. of Math. (2) 59 (1954), 434-461. MR 61261
  • R. H. Cameron, 5. A family of integrals serving to connect the Wiener and Feynman integrals, J. Math, and Phys. 39 (1960), 126-140. MR 127776
  • R. H. Cameron 6. The Ilstow and Feynman integrals, J. Analyse Math. 10 (1963), 287-361. MR 150845
  • R. H. Cameron and R. E. Fagan, 1. Nonlinear transforms of Volterra type in Wiener space, Trans. Amer. Math. Soc. 75 (1953), 552-575. MR 59476
  • R. H. Cameron and C. Hatfield, 1. Summability of certain orthogonal developments of nonlinear functionals, Bull. Amer. Math. Soc. 55 (1949), 130-145. MR 28534
  • R. H. Cameron and C. Hatfield, 2. Summability of certain series for unbounded nonlinear functionals, Proc. Amer. Math. Soc. 4 (1953), 375-387. MR 54848
  • R. H. Cameron and W. T. Martin, 1. Transformation of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386-396. MR 10346
  • R. H. Cameron and W. T. Martin, 2. Transformation of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. 58 (1945), 184-219. MR 13240
  • R. H. Cameron and W. T. Martin, 3. Fourier-Wiener transforms of analytic functionals, Duke Math. J. 12 (1945), 489-507. MR 12708
  • R. H. Cameron and W. T. Martin, 4. Fourier-Wiener transforms of functions belonging to L, Duke Math. J. 14 (1947), 99-107. MR 20231
  • R. H. Cameron and W. T. Martin, 5. The transformations of Wiener integrals by nonlinear transformations, Trans. Amer. Math. Soc. 66 (1949), 253-283. MR 31196
  • Robert Cogburn, 1. Conditional probability operators, Ann. Math. Statist. 33 (1962), 634-658 (in particular, p. 639). MR 142133
  • S. H. Coleman, 1. Separability of stochastic processes, Proc. Amer. Math. Soc. 14 (1963), 172-176. MR 143248
  • P. J. Daniell, 1. A general form of integral, Ann. of Math. 19 (1918), 299-294. 625
  • Jacques Dixmier, 1. Formes linéaires sur un anneau d'opérateurs, Bull. Soc. Math. France 81 (1953), 9-39. MR 140614
  • N. Dunford and J. Schwartz, 1. Linear operators, Part I, Interscience, New York, 1958.
  • H. A. Dye, 1. The Radon-Nikodým theorems for finite rings of operators, Trans. Amer. Math. Soc. 72 (1952), 243-280. MR 45954
  • E. B. Dynkin, 1. Markov processes and related problems of analysis, Uspehi Mat. Nauk 15 (1960) No. 2, 3-24 (Russian); Translations of Russian Math. Surveys 15 (1960) No. 2, 1-21. MR 119254
  • A. Einstein, 1. Über die von der molekularkinetischen Theorie der Wärme geforderte Bewegung von in ruhenden Flüssigkeiten suspendierten Teilchen, Ann. Physik (4) 17 (1905), 549-560.
  • Jacob Feldman, 1. On the Schrödinger and heat equations for bad potentials, Mimeographed Notes, Department of Mathematics, Univ. California, Berkeley, July 1962.
  • Jacob Feldman, 2. On the Schrödinger and heat equations for non-negative potentials, Trans. Amer. Math. Soc. (to appear).
  • R. P. Feynman, 1. Space-time approach to non-relativistic quantum mechanics, Rev. Modern Phys. 20 (1948), 367-387. MR 26940
  • K. O. Friedrichs, 1. Mathematical aspects of the quantum theory of fields, Interscience, New York, 1953. MR 56468
  • K. O. Friedrichs and H. N. Shapiro, 1. Integration over Hilbert space and outer extensions, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 336-338. MR 108711
  • K. O. Friedrichs, J. Schwartz, T. I. Seidman, H. N. Shapiro and B. Wendroff, 1. Mimeographed notes on Seminar on integration of functionals, New York University, Institute of Mathematical Sciences, 1957. MR 486397
  • I. M. Gelfand and A. M. Yaglom, 1. Integration in function spaces and its application in quantum physics, J. Math. Phys. 1 (1960), 48-69. MR 112604
  • L. Gross, 1. Integration and nonlinear transformations in Hilbert space, Trans. Amer. Math. Soc. 94 (1960), 404-440. MR 112025
  • T. H. Hildebrandt, 1. On integrals related to and extensions of the Lebesgue integral, Bull. Amer. Math. Soc. 24 (1918), 113-177.
  • Kiyosi Itô, 1. Stochastic integral, Proc. Imp. Acad. Tokyo 20 (1944), 519-524. MR 14633
  • Kiyosi Itô, 2. On a stochastic integral equation, Proc. Japan Acad. 22 (1946), 32-35. MR 36958
  • Kiyosi Itô, 3. Stochastic differential equations in a differentiable manifold, Nagoya Math. J. 1 (1950), 35-47. MR 38596
  • Kiyosi Itô, 4. Brownian motions in a Lie group, Proc. Japan Acad. 26 (1950), 4-10. MR 46603
  • Kiyosi Itô, 5. Multiple Wiener integral, J. Math. Soc. Japan 3 (1951), 157-169. MR 44064
  • Kiyosi Itô, 6. On a formula concerning stochastic differentials, Nagoya Math. J. 3 (1951), 55-64. MR 44063
  • Kiyosi Itô, 7. Stochastic differential equations, Mem. Amer. Math. Soc. No. 4 (1951). MR 40618
  • Kiyosi Itô, 8. Complex multiple Wiener integral, Japan. J. Math. 22 (1952), 63-86. MR 63609
  • Kiyosi Itô, 9. Stationary random distributions, Mem. Coll. Sci. Univ. Kyoto, Ser. A 28 (1953), 209-223. MR 65060
  • Kiyosi Itô, 10. Stochastic differential equations in a differentiable manifold. II, Mem. Coll. Sci. Univ. Kyoto, Ser. A 28 (1953), 81-85. MR 60180
  • Kiyosi Itô, 11. Spectral type of the shift transformation of differential processes with stationary increments, Trans. Amer. Math. Soc. 81 (1956), 253-263. MR 77017
  • Kiyosi Itô, 12. Wiener integral and Feynman integral, Proc. of Fourth Berkeley Symposium on Math. Statistics and Probability, Vol. II (University of California Press, Berkeley and Los Angeles, 1961) pp. 228-238. MR 132616
  • Kiyosi Itô, 13. An improper integral on the Hilbert space with its application to the Feynman integral, J. Math. Kyoto Univ. (to appear).
  • M. Kac, 1. On distributions of certain Wiener functionals, Trans. Amer. Math. Soc. 65 (1949), 1-13. MR 27960
  • M. Kac, 2. On some connections between probability theory and differential equations, Proc. of Second Berkeley Symposium on Math. Statistics and Probability (1951), pp, 189-215. MR 45333
  • Shizuo Kakutani, 1. Determination of the spectrum of the flow of Brownian motion, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 319-323. MR 35924
  • A. N. Kolmogorov, 1. Foundations of the theory of probability, Chelsea, New York, 1950. MR 32961
  • E. J. McShane, 1. Remark concerning integration, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 46-49. MR 27831
  • E. J. McShane, 2. Stochastic integrals and non-linear processes, J. Math. Mech. 11 (1962), 235-284. MR 148105
  • E. J. McShane, 3. Weak topologies for stochastic processes, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1148-1151. MR 139193
  • E. J. McShane, 4. A weak topology for stochastic processes, Bol. Soc. Mat. São Paulo 14 (1962), 85-101. MR 157400
  • E. J. McShane, 5. Families of measures and representations of algebras of operators, Trans. Amer. Math. Soc. 102 (1962), 328-345. MR 137002
  • E. W. Montroll, 1. Markoff chains, Wiener integrals and quantum theory, Comm. Pure Appl. Math. 5 (1952), 415-453. MR 52721
  • Shu-Teh-Chen Moy, 1. Characterizations of conditional expectation as a transformation on function spaces, Pacific J. Math. 4 (1954), 47-63. MR 60750
  • Edward Nelson, 1. L'équation de Schrödinger et les intégrales de Feynman, Mimeographed notes of a lecture delivered in Paris.
  • Edward Nelson, 2. Ann. of Math, (to appear).
  • M. Owchar, 1. Wiener integrals of multiple variations, Proc. Amer. Math. Soc. 3 (1951), 459-470. MR 47257
  • M. Rosenblatt, 1. On a class of Markoff processes, Trans. Amer. Math. Soc. 71 (1951), 120-135. MR 43406
  • Gian-Carlo Rota, 1. Une généralisation de l'espérance conditionelle qui se présente dans la théorie statistique de la turbulence, C. R. Acad. Sci. Paris 251 (1960), 624-626. MR 116718
  • Gian-Carlo Rota, 2. On the representation of averaging operators. Rend. Sem. Mat. Univ. Padova 30 (1960), 52-64. MR 112041
  • I. E. Segal, 1. Decomposition of operator algebras. I, II, Mem. Amer. Math. Soc. No. 9 (1951). MR 44749
  • I. E. Segal, 2. Equivalence of measure spaces, Amer. J. Math. 73 (1951), 275-313. MR 41191
  • I. E. Segal, 3. A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401-457. (See also Correction, Ann. of Math. (2) 58 (1953), 595-596.) MR 54864
  • I. E. Segal, 4. Abstract probability space and a theorem of Kolmogorov, Amer. J. Math. 76 (1954), 721-732. MR 63602
  • I. E. Segal, 5. Tensor algebras over Hilbert space. I, Trans. Amer. Math. Soc. 81 (1956), 106-134. MR 76317
  • I. E. Segal, 6. Tensor algebras over Hilbert space. II, Ann. Math. Statist. 63 (1956), 160-175. MR 77908
  • I. E. Segal, 7. Distributions in Hilbert space and canonical system of operators, Trans. Amer. Math. Soc. 88 (1958), 12-41. MR 102759
  • T. I. Seidman, 1. Linear transformations of a functional integral, Comm. Pure Appl. Math. 12 (1959), 611-621. MR 110009
  • T. I. Seidman, 2. A survey of functional integration with applications of the Wiener integral, Massachusetts Institute of Technology, Lincoln Laboratory Report 55-G-1, 16 October 1961.
  • M. H. Stone, 1. Notes on integration. IV, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 50-58. MR 27830
  • N. Wiener, 1. The average of an analytic functional, Proc. Nat. Acad. Sci. U.S.A. 7 (1921), 253-260.
  • N. Wiener, 2. The average of an analytic functional and the Brownian movement, Proc. Nat. Acad. Sci. U.S.A. 7 (1921), 294-298.
  • N. Wiener, 3. Differential space, J. Math. Phys. Mass. Inst. Tech. 2 (1923), 131-174.
  • N. Wiener, 4. The average value of a functional, Proc. London Math. Soc. (2) 22 (1924), 454-467.
  • Norbert Wiener, Generalized harmonic analysis, Acta Math. 55 (1930), no. 1, 117–258. MR 1555316, https://doi.org/10.1007/BF02546511
  • Norbert Wiener, The Homogeneous Chaos, Amer. J. Math. 60 (1938), no. 4, 897–936. MR 1507356, https://doi.org/10.2307/2371268
  • N. Wiener, 7. Non-linear problems in random theory, Technology Press, Cambridge, 1958.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10964-7

American Mathematical Society